# SDR RAAA01E403

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- Aircraft time: 53,790 hours, 43,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 MAINTENANCE CHECK FOUND CORROSION ON FORMER BETWEEN PREVIOUS REPAIR AND FORMER.  REPAIRED PER LKHEED DRAWING 841811.
